RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 3, Pages 25–40 (Mi faa592)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic Representation of Surface Waves in the Form of Two Traveling Burgers Waves

P. I. Naumkin, I. A. Shishmarev

M. V. Lomonosov Moscow State University

Full text: PDF file (1073 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:3, 168–179

Bibliographic databases:

UDC: 517.95
Received: 10.01.1994

Citation: P. I. Naumkin, I. A. Shishmarev, “Asymptotic Representation of Surface Waves in the Form of Two Traveling Burgers Waves”, Funktsional. Anal. i Prilozhen., 29:3 (1995), 25–40; Funct. Anal. Appl., 29:3 (1995), 168–179

Citation in format AMSBIB
\Bibitem{NauShi95}
\by P.~I.~Naumkin, I.~A.~Shishmarev
\paper Asymptotic Representation of Surface Waves in the Form of Two Traveling Burgers Waves
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 3
\pages 25--40
\mathnet{http://mi.mathnet.ru/faa592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1361952}
\zmath{https://zbmath.org/?q=an:0857.35146}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 3
\pages 168--179
\crossref{https://doi.org/10.1007/BF01077050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX97900003}


Linking options:
  • http://mi.mathnet.ru/eng/faa592
  • http://mi.mathnet.ru/eng/faa/v29/i3/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev, “Cauchy problem for non-linear systems of equations in the critical case”, Sb. Math., 195:11 (2004), 1575–1605  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev, “Asymptotics of solutions of non-linear dissipative equations”, Izv. Math., 68:3 (2004), 461–492  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:172
    Full text:72
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020